Results 1 to 7 of 7

Thread: RE: nausea from supplements? page

  1. #1
    jammies's Avatar
    jammies is offline Senior Member
    Join Date
    Sep 2010
    Posts
    4,522

    RE: nausea from supplements?

    Primal Fuel
    Hello All;

    I have been having some problems with feeling nauseous at night that I am pretty sure is related to supplements; right before bed I take:

    5000-10000 units vitamin D3 in olive oil
    about 2400 mg potassium chloride dissolved in water
    6 drops of biosil in the kcl water above
    2 DHA/EPA capsules
    a few sprays of MgCl oil on my skin
    100 mg azathioprine
    1 capsule of low dose naltrexone

    the bottom two aren't supplements - but I added them for completion - I've been on them a long time so I don't think they are the problem.

    I am pretty sure the problem in the potassium chloride - it hits my stomach like a ton of bricks and tastes pretty bad. The problem is - I need it - if I miss a day or two I get muscle fatigue. I can't stomach it in the morning at all.

    I could try the potassium pills, but I would need to about 20 of them a day! Plus it would get very expensive that way.

    Any thoughts?

    Thanks!!
    Last edited by jammies; 10-21-2010 at 07:15 PM. Reason: typo

  2. #2
    Renae's Avatar
    Renae is offline Member
    Join Date
    Aug 2010
    Location
    Minneapolis, MN
    Posts
    31
    Any time I take my supplements on an empty stomach, I vomit them up within 10 minutes. You could try taking some or all of them with food.

  3. #3
    Styrofoam Jones's Avatar
    Styrofoam Jones is offline Senior Member
    Join Date
    Sep 2010
    Location
    Connecticut
    Posts
    245
    Before my stomach stretched out from eating larger, more infrequent meals, it was very sensitive to supplements. I had to have a good amount of food in me or they'd upset my stomach big time.

    Also, it could be a case of simply taking too much at once. Maybe you could try splitting up your supplement intake throughout the day?

  4. #4
    Grizz's Avatar
    Grizz is offline Banned
    Join Date
    Sep 2010
    Location
    USA
    Posts
    3,879
    Quote Originally Posted by jammies View Post
    Hello All;

    I have been having some problems with feeling nauseous at night that I am pretty sure is related to supplements; right before bed I take:

    5000-10000 units vitamin D3 in olive oil
    about 2400 mg potassium chloride dissolved in water
    6 drops of biosil in the kcl water above
    2 DHA/EPA capsules
    a few sprays of MgCl oil on my skin
    100 mg azathioprine
    1 capsule of low dose naltrexone

    the bottom two aren't supplements - but I added them for completion - I've been on them a long time so I don't think they are the problem.

    I am pretty sure the problem in the potassium chloride - it hits my stomach like a ton of bricks and tastes pretty bad. The problem is - I need it - if I miss a day or two I get muscle fatigue. I can't stomach it in the morning at all.

    I could try the potassium pills, but I would need to about 20 of them a day! Plus it would get very expensive that way.

    Any thoughts?

    Thanks!!
    Why are you taking such strange supplements?
    I am taking standard supplements:
    * Vitamin D3 Gelltabs 10,000 IU
    * Fish Oil Gelltabs
    * Multi-vitamin for Men capsule
    * Resveratrol Capsule
    * Twinlab Tribulous Fuel to boost testosterone
    No problems at all

    Best to all,
    Grizz
    Last edited by Grizz; 10-22-2010 at 01:56 AM.

  5. #5
    jammies's Avatar
    jammies is offline Senior Member
    Join Date
    Sep 2010
    Posts
    4,522
    Quote Originally Posted by Grizz View Post
    Why are you taking such strange supplements?
    I am taking standard supplements:
    * Vitamin D3 Gelltabs 10,000 IU
    * Fish Oil Gelltabs
    * Multi-vitamin for Men capsule
    * Resveratrol Capsule
    * Twinlab Tribulous Fuel to boost testosterone
    No problems at all

    Best to all,
    Grizz
    Hi Grizz-

    I take those supplements because they were recommended based on the symptoms I had and they help immensely. I had extreme muscle fatigue that the potassium and magnesium help with. It makes a big difference in my quality of life. I take the DHA/EPA for inflammation related to RA. I switched to the Vitamin D in olive oil because I've been supplementing D3 with pills, sprays, or geltabs for 2 year and am still deficient.

    The bottom two things are prescriptions for rheumatoid arthritis.

    Thanks for your input;

    Jill

  6. #6
    jammies's Avatar
    jammies is offline Senior Member
    Join Date
    Sep 2010
    Posts
    4,522
    Thanks for the suggestions . I tried with food last night and it helped some - but I don't usually eat before bed. I need to take the prescriptions between 9 pm and 11 pm so for simplicity I was trying to take them all at once. Maybe I will try breaking up the dose of the potassium - I could maybe sprinkle a little in my tea at work?

  7. #7
    Noctiluca's Avatar
    Noctiluca is offline Senior Member
    Join Date
    Oct 2010
    Posts
    892
    Sounds like a little experimenting might do you well too. Maybe each day this week try taking ONE of the supplements earlier and the rest as usual and see if you can figure out for sure which one gives you trouble?

    Also splitting them up may help or if you can figure out that just one is bugging you maybe you can try a different version of that one or take it a different time of day or such?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •